Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 457, NWS Norman, OK

September 7, 2012Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 7, 2012, 4:32 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 4:32 PM CDT (21:32 UTC)
Expired
Sep 7, 2012, 5:15 PM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS54 KOUN 072132
SVROUN
OKC125-133-072215-
/O.NEW.KOUN.SV.W.0457.120907T2132Z-120907T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA
  NORTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 515 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...MOVING EAST
  AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LITTLE AND
  CROMWELL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3529 9644 3535 9685 3544 9686 3546 9661
      3541 9661 3540 9655 3544 9657 3546 9655
      3544 9650 3546 9647 3546 9643 3531 9643
TIME...MOT...LOC 2132Z 273DEG 29KT 3539 9678

$$
3 follow-up statements
454 
WWUS54 KOUN 072144
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT FRI SEP 7 2012

OKC125-133-072215-
/O.CON.KOUN.SV.W.0457.000000T0000Z-120907T2215Z/
POTTAWATOMIE OK-SEMINOLE OK-
444 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SEMINOLE AND POTTAWATOMIE COUNTIES...

AT 444 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LITTLE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROMWELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3529 9644 3535 9685 3544 9686 3546 9661
      3541 9661 3540 9655 3544 9657 3546 9655
      3544 9650 3546 9647 3546 9643 3531 9643
TIME...MOT...LOC 2144Z 273DEG 29KT 3538 9666

$$
146 
WWUS54 KOUN 072207
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT FRI SEP 7 2012

OKC125-072225-
/O.CAN.KOUN.SV.W.0457.000000T0000Z-120907T2215Z/
POTTAWATOMIE OK-
507 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
POTTAWATOMIE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO 
NORTHERN SEMINOLE COUNTY... THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3532 9663 3540 9661 3541 9659 3540 9654
      3544 9657 3546 9655 3543 9652 3543 9649
      3546 9647 3546 9644 3529 9644
TIME...MOT...LOC 2205Z 273DEG 29KT 3537 9648 

$$

OKC133-072215-
/O.CON.KOUN.SV.W.0457.000000T0000Z-120907T2215Z/
SEMINOLE OK-
507 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT FOR EXTREME NORTHEASTERN SEMINOLE COUNTY...

AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED NEAR CROMWELL...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CROMWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3532 9663 3540 9661 3541 9659 3540 9654
      3544 9657 3546 9655 3543 9652 3543 9649
      3546 9647 3546 9644 3529 9644
TIME...MOT...LOC 2202Z 273DEG 29KT 3537 9648 

$$

..SPEG.
874 
WWUS54 KOUN 072215
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT FRI SEP 7 2012

OKC133-072225-
/O.EXP.KOUN.SV.W.0457.000000T0000Z-120907T2215Z/
SEMINOLE OK-
515 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
SEMINOLE COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3532 9663 3540 9661 3541 9659 3540 9654
      3544 9657 3546 9655 3543 9652 3543 9649
      3546 9647 3546 9644 3529 9644
TIME...MOT...LOC 2215Z 273DEG 29KT 3537 9648 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:21 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Sep 7, 2:21 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
221 PM CDT FRI SEP 7 2012

.DISCUSSION...
COLD FRONT ACROSS CENTRAL OK WILL CONTINUE TO MOVE ACROSS THE REGION
THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE MOSTLY ALONG AND BEHIND THE FRONT THROUGH TONIGHT. A
FEW OF THE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS
THE MAIN CONCERN DUE TO THE TEMP DEWPT SPREADS. RAIN CHANCES ARE
EXPECTED TO END EARLY SATURDAY MORNING. WITH A FEW WIND GUSTS TO
AROUND 40 MPH BEHIND THE FRONT WILL CONTINUE WITH THE CURRENT WIND
ADVISORY.

TEMPERATURES WILL FALL FAIRLY QUICKLY WITH THE FRONTAL PASSAGE.
COOLER CONDITIONS ARE EXPECTED THROUGH MUCH OF THE WEEKEND. HOT
TEMPERATURES... HIGHS IN 90S... WILL RETURN EARLY NEXT WEEK AS UPPER
RIDGE AND SOUTHERLY LOW LEVEL WINDS RETURN TO THE AREA.
ELEVATED FIRE WEATHER CONDITIONS WILL BE A CONCERN EARLY NEXT
WEEK DUE TO THE HOT TEMPERATURES... DRY AIR... AND BREEZY
CONDITIONS. MODELS SHOW ANOTHER SYSTEM MOVING ACROSS THE PLAINS LATE
NEXT WEEK WHICH WOULD BRING ANOTHER COLD FRONT AND A CHANCE FOR RAIN
TO PARTS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  83  54  89 /  40  10   0   0
HOBART OK         55  85  54  89 /  30  10   0   0
WICHITA FALLS TX  59  86  56  90 /  30  10   0   0
GAGE OK           53  83  49  89 /  10   0   0   0
PONCA CITY OK     53  82  54  89 /  20   0   0   0
DURANT OK         60  84  53  89 /  30  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ007-008-012-
     013-016>026-033>036.

     WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR OKZ004>006-009>011-
     014-015.

     WIND ADVISORY FROM 6 PM TO 10 PM CDT THIS EVENING FOR OKZ027>031-
     037>040-044-045.

TX...WIND ADVISORY FROM 6 PM TO 10 PM CDT THIS EVENING FOR TXZ083>090.

&&

26/25
Hazardous weather outlook, Sep 7, 12:00 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI SEP 7 2012

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.

DISCUSSION...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY AND TONIGHT.
AHEAD OF THE FRONT...TEMPERATURES WILL WARM QUICKLY INTO THE MID 90S
AND 100S. CONVERGENCE ALONG THE FRONT AND AN APPROACHING TROUGH
SHOULD RESULT IN AT LEAST WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
ALONG AND BEHIND THE BOUNDARY.  RELATIVELY DRY AND HOT AIR BELOW THE
THUNDERSTORMS WILL INCREASE THE RISK FOR DAMAGING WIND GUSTS WITH
THE STRONGER STORMS.  WIND GUSTS OF 60 TO 70 MPH ARE POSSIBLE ALONG
WITH MARGINALLY SEVERE HAIL.

IF STORMS DEVELOP...STORM INTENSITY WILL DECREASE QUICKLY BETWEEN
7 AND 8 PM.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY SEP 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG...GUSTY NORTH WINDS ARE EXPECTED BEHIND THE FRONT.  PLEASE
REFER TO THE WIND ADVISORY FOR FURTHER DETAILS.

HOT AND DRY CONDITIONS AHEAD OF THE FRONT WILL ELEVATE FIRE
WEATHER CONDITIONS BY EARLY AFTERNOON.  IF FIRES START...AN
APPROACHING FRONT AND WIND SHIFT WILL MAKE CONTAINMENT MORE
DIFFICULT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
DRIER AIR BEHIND THE FRONT...WILL RESULT IN MAINLY DRY CONDITIONS
THROUGH THE MIDDLE OF NEXT WEEK.  THUNDERSTORMS CHANCES WILL
INCREASE SLIGHTLY ON THURSDAY AS A FRONT APPROACHES THE AREA.

OTHER HAZARDOUS WEATHER...
LOW AFTERNOON HUMIDITY VALUES ARE EXPECTED OVER THE WEEKEND
AND WILL LAST INTO THE MIDDLE OF NEXT WEEK.  BREEZY WINDS
SATURDAY...MONDAY AND TUESDAY WILL ELEVATE FIRE WEATHER
CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY SEPTEMBER 8.

In the hours before

Special weather statement, Sep 7, 3:12 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT FRI SEP 7 2012

OKZ024-025-029-072045-
OKLAHOMA OK-CLEVELAND OK-CANADIAN OK-
312 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN CLEVELAND AND SOUTHEASTERN CANADIAN COUNTIES UNTIL
345 PM CDT...

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MUSTANG...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...MIDWEST CITY...MOORE...DEL CITY...STELLA...YUKON...
BETHANY...MUSTANG...TINKER AIR FORCE BASE...LAKE THUNDERBIRD...
STANLEY DRAPER LAKE AND VALLEY BROOK.

LAT...LON 3517 9725 3528 9757 3530 9757 3531 9763
      3534 9767 3533 9770 3536 9780 3553 9774
      3543 9715
TIME...MOT...LOC 2010Z 287DEG 38KT 3543 9769

..SPEG.
Special weather statement, Sep 7, 3:20 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT FRI SEP 7 2012

OKZ026-030-072045-
LINCOLN OK-POTTAWATOMIE OK-
320 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND
NORTHEASTERN POTTAWATOMIE COUNTIES UNTIL 345 PM CDT...

AT 315 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 4 MILES EAST OF
MEEKER AND 8 MILES NORTHEAST OF MCLOUD... MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PRAGUE...MEEKER AND CENTERVIEW.

LAT...LON 3546 9708 3559 9699 3555 9663 3551 9662
      3541 9663
TIME...MOT...LOC 2015Z 281DEG 28KT 3550 9682 3551 9698

..SPEG.
Local storm report, Sep 7, 3:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 SSW OKLAHOMA CITY     35.44N 97.53W
09/07/2012                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            POWER POLES DOWN WITH MULTIPLE POWER OUTAGES REPORTED.

0320 PM     TSTM WND DMG     2 SSW OKLAHOMA CITY     35.44N 97.53W
09/07/2012                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING ROADWAY.

&&

MAUSTIN
Local storm report, Sep 7, 4:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     TINKER AIR FORCE BASE   35.42N 97.39W
09/07/2012  M76 MPH          OKLAHOMA           OK   ASOS

&&

MAUSTIN
Special weather statement, Sep 7, 4:29 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CDT FRI SEP 7 2012

OKZ023-027>031-035-036-038-040-042-072230-
CADDO OK-POTTAWATOMIE OK-SEMINOLE OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
JACKSON OK-KIOWA OK-COMANCHE OK-GARVIN OK-PONTOTOC OK-
429 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CLEVELAND COUNTY
  GRADY COUNTY
  MCCLAIN COUNTY
  POTTAWATOMIE COUNTY
  PONTOTOC COUNTY
  SEMINOLE COUNTY
  GARVIN COUNTY
  CADDO COUNTY
  COMANCHE COUNTY
  JACKSON COUNTY
  KIOWA COUNTY

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY NORTH WINDS ALONG A LINE EXTENDING FROM 9
MILES SOUTHWEST OF SHAWNEE TO 17 MILES NORTHWEST OF ALTUS...MOVING
SOUTHEAST AT 25 MPH.

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING ALONG THE
LEADING EDGE OF GUSTY WINDS. AS THIS BOUNDARY CONTINUES MOVING
SOUTH...WINDS WILL SHIFT TO THE NORTH AND BECOME GUSTY IN MOST
AREAS. NORTH WINDS WILL GUST UP TO 55 MPH IN SOME AREAS THROUGH 530 PM.

LAT...LON 3481 9939 3481 9924 3487 9932 3496 9931
      3530 9693 3481 9653 3467 9755 3469 9811
      3468 9814 3459 9816 3450 9873 3451 9883
      3460 9883 3459 9900 3464 9900 3464 9908
      3459 9908 3457 9917 3447 9921 3474 9944
TIME...MOT...LOC 2125Z 325DEG 22KT 3520 9696 3484 9941

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 4:10 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 32 more18 hr
Sep 7, 3:12 PM CDTSpecial Weather StatementOUNCleveland33 min
Sep 7, 3:18 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma27 min
Sep 7, 3:20 PM CDTSpecial Weather StatementOUNLincoln25 min
Sep 7, 3:33 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie27 min
Sep 7, 3:48 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma27 min
Sep 7, 4:11 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie49 min
Sep 7, 4:29 PM CDTSpecial Weather StatementOUNCleveland, Comanche, Garvin, Grady, Kiowa, McClain and 1 more61 min
Sep 7, 4:52 PM CDTSpecial Weather StatementOUNGrady23 min
Sep 7, 5:24 PM CDTSpecial Weather StatementOUNComanche, Cotton, Garvin, Murray, Stephens, Tillman51 min
Sep 7, 5:46 PM CDTSpecial Weather StatementOUNTillman29 min
Sep 7, 6:27 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
Sep 7, 6:34 PM CDTSpecial Weather StatementOUNCoal26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.